Correlations and fractality in random Ising magnets

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:7f0d68c98b363357561ea198ee701ddf

NOWAK, Ulrich, Klaus-Dieter USADEL, 1992. Correlations and fractality in random Ising magnets. In: Physica / A [Statistical Mechanics and its Applications]. 191(1-4), pp. 203-207

@article{Nowak1992Corre-4886, title={Correlations and fractality in random Ising magnets}, year={1992}, doi={10.1016/0378-4371(92)90528-X}, number={1-4}, volume={191}, journal={Physica / A [Statistical Mechanics and its Applications]}, pages={203--207}, author={Nowak, Ulrich and Usadel, Klaus-Dieter} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/4886"> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dc:language>eng</dc:language> <dc:rights>deposit-license</dc:rights> <dc:contributor>Nowak, Ulrich</dc:contributor> <dc:format>application/pdf</dc:format> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T14:51:05Z</dc:date> <dcterms:issued>1992</dcterms:issued> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/4886"/> <dc:creator>Nowak, Ulrich</dc:creator> <dc:creator>Usadel, Klaus-Dieter</dc:creator> <dcterms:abstract xml:lang="eng">We investigate the behavior of domains in random Ising magnets by a Monte Carlo simulation. We calculate the spatial correlation function of the frozen domain state of two- and three-dimensional diluted antiferromagnets in an external magnetic field and compare the results with those line shapes found from neutron scattering experiments. An analysis leads to a new interpretation of the corresponding correlation length in terms of fractality and interpretation in the structure of the domains.</dcterms:abstract> <dcterms:bibliographicCitation>First publ. in: Physica / A [Statistical Mechanics and its Applications], Vol. 191 (1992), 1-4, pp. 203-207</dcterms:bibliographicCitation> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T14:51:05Z</dcterms:available> <dcterms:title>Correlations and fractality in random Ising magnets</dcterms:title> <dc:contributor>Usadel, Klaus-Dieter</dc:contributor> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Nowak_1992_CorrelationsFractality.pdf 150

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto